# SDR CA150430001

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,347 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Condition: Failed
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE CREW EXPERIENCED A GRINDING NOISE AND A PULL FROM THE NOSE GEAR. THE CREW REJECTED THE TAKEOFF AT 80-100 KNOTS AND RETURNED TO THE GATE.  REPLACED IAW AMM 32-42-34 & TESTED SERVICEABLE. LUBRICATED OF THE SHOCK ABSORBER CARRIED OUT IAW TSM 32-20-00-810-801-A01. TAXI PERFORMED AND NO GRINDING OR TWITCHING/JERKING NOTICEABLE.  CONSIDERED SERVICEABLE.
